Re: Long time HT user/Husband Bleeding Ulcers. Is HT OK?
Being in the dark about what other meds this gentleman is on here's my obeservations with situatations like this.
They are usaually on Plavix or more likely warfarin. Take a lowdose asprin 82mg.
Take a Beta-Blocker and or Ace inhibitor for blood pressure.
Taking a pill for gerd. Prilosic etc. and has been on it for longer then 8 weeks
At sometime like 3 or 4 days prior to this episode he had a severe headache, backache or some other pain and either took a good dose of Nsaids, Advil etc. or something with a good dose of Acetaminophen in it.
This ignited the fuse and set off the explosion!! All of the Meds mentioned above have GI problems as side effects and do damage to the lining of the stomach now throwing an analgesic in there and the poor tummy ain't got a chance in heck!!
But hey lets blame the Vitamin C it's an acid right???
The only thing thats doing any good to help him is what they blame as the cause when their building an internal bomb in their tummy every day with the meds their taking.
I'm going to stop at this while I'm still smiling